Electronic Journal of Probability
- Electron. J. Probab.
- Volume 2 (1997), paper no. 8, 17 pp.
Generation of One-Sided Random Dynamical Systems by Stochastic Differential Equations
Let $Z$ be an $R^m$-valued semimartingale with stationary increments which is realized as a helix over a filtered metric dynamical system $S$. Consider a stochastic differential equation with Lipschitz coefficients which is driven by $Z$. We show that its solution semiflow $\phi$ has a version for which $\varphi(t,\omega)=\phi(0,t,\omega)$ is a cocycle and therefore ($S$,$\varphi$) is a random dynamical system. Our results generalize previous results which required $Z$ to be continuous. We also address the case of local Lipschitz coefficients with possible blow-up in finite time. Our abstract perfection theorems are designed to cover also potential applications to infinite dimensional equations.
Electron. J. Probab., Volume 2 (1997), paper no. 8, 17 pp.
Accepted: 2 December 1997
First available in Project Euclid: 26 January 2016
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
This work is licensed under aCreative Commons Attribution 3.0 License.
Kager, Gerald; Scheutzow, Michael. Generation of One-Sided Random Dynamical Systems by Stochastic Differential Equations. Electron. J. Probab. 2 (1997), paper no. 8, 17 pp. doi:10.1214/EJP.v2-22. https://projecteuclid.org/euclid.ejp/1453839984